Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 85, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2014, 3:47 PM CST. It took effect at Nov 10, 2014, 12:00 PM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2014, 3:47 PM CST (21:47 UTC)
- In effect from
- Nov 10, 2014, 12:00 PM CST
- Expired
- Nov 12, 2014, 6:00 PM CST
- In force
- 54 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
269 WHUS73 KMKX 092147 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CST SUN NOV 9 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATE MONDAY INTO WEDNESDAY... .A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE MOVING NORTHEAST TOWARD AND THROUGH THE REGION MONDAY INTO TUESDAY...WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GUSTY ONSHORE WINDS AND HIGH WAVES ARE EXPECTED LATE MONDAY AFTERNOON AND EVENING...WITH GUSTY OFFSHORE WINDS BY TUESDAY AFTERNOON INTO WEDNESDAY. HIGH WAVES ARE EXPECTED AGAIN DURING THIS PERIOD. LMZ643>646-100600- /O.CAN.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/ /O.NEW.KMKX.SC.Y.0085.141110T2100Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 6 PM CST WEDNESDAY. * WINDS: EAST 15 TO 20 KNOTS LATE MONDAY AND MONDAY EVENING. WINDS VEERING WEST NORTHWEST 15 TO 25 KNOTS BY TUESDAY AFTERNOON...LINGERING THROUGH WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATE MONDAY AND MONDAY EVENING. WAVES DIMINISHING FOR A TIME LATER MONDAY NIGHT INTO TUESDAY MORNING...BEFORE INCREASING TO 3 TO 6 FEET TUESDAY AFTERNOON INTO WEDNESDAY. HIGHEST WAVES OUT TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
13 follow-up statements
518 WHUS73 KMKX 100248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST SUN NOV 9 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE MONDAY LASTING THROUGH WEDNESDAY... .STRONG LOW PRESSURE WILL DEVELOP IN THE CENTRAL PLAINS TONIGHT AND MOVE NORTHEAST INTO WISCONSIN MONDAY NIGHT. A TIGHTENING PRESSURE GRADIENT AHEAD OF THIS SYSTEM WILL RESULT IN INCREASING ONSHORE WINDS TONIGHT INTO MONDAY NIGHT. THESE ONSHORE WINDS ARE EXPECTED TO BUILD HIGH WAVES BY LATER MONDAY. THE WINDS WILL DECREASE FOR A TIME MONDAY NIGHT AS THE LOW PASSES NEARBY...ACROSS SOUTHERN WISCONSIN. STRONG WEST TO NORTHWEST WINDS WILL SPREAD ACROSS THE NEAR SHORE WATERS ON TUESDAY AS THE LOW THEN MOVES ACROSS NORTHERN LAKE MICHIGAN. THESE GUSTY WINDS ARE THEN EXPECTED TO CONTINUE THROUGH WEDNESDAY AS MUCH COLDER AIR SPREADS INTO THE REGION. LMZ643>646-101100- /O.CON.KMKX.SC.Y.0085.141110T2100Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 6 PM CST WEDNESDAY... * WINDS: NORTHEAST WINDS 5 TO 15 KNOTS TONIGHT WILL TURN TO THE EAST AND INCREASE TO 15 TO 20 KNOTS LATE MONDAY AND MONDAY EVENING. THE WINDS WILL THEN VEERING TO THE WEST TO NORTHWEST AT 15 TO 25 KNOTS BY TUESDAY AFTERNOON...LINGERING THROUGH WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET ON MONDAY. WAVES HEIGHTS WILL DIMINISH SLIGHTLY LATER MONDAY NIGHT INTO TUESDAY MORNING...BEFORE INCREASING TO 3 TO 6 FEET TUESDAY AFTERNOON INTO WEDNESDAY. HIGHEST WAVES WILL TOWARD THE OPEN WATERS DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
704 WHUS73 KMKX 100921 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CST MON NOV 10 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY THROUGH WEDNESDAY... .STRONG LOW PRESSURE WILL OVER THE CENTRAL PLAINS WILL TRACK ACROSS SOUTHEAST WISCONSIN TONIGHT. A TIGHTENING PRESSURE GRADIENT AHEAD OF THIS SYSTEM WILL RESULT IN INCREASING EAST THEN SOUTHEAST WINDS TODAY THROUGH TONIGHT. THESE ONSHORE WINDS ARE EXPECTED TO BUILD HIGH WAVES BY AFTERNOON. THE WINDS WILL DECREASE FOR A TIME TONIGHT AS THE LOW PASSES OVERHEAD. STRONG WEST TO NORTHWEST WINDS WILL THEN SPREAD ACROSS THE NEAR SHORE WATERS ON TUESDAY AS THE LOW HEADS OFF TO THE EAST. THESE GUSTY WINDS ARE THEN EXPECTED TO CONTINUE THROUGH WEDNESDAY AS MUCH COLDER AIR SPREADS INTO THE REGION. LMZ643>646-101730- /O.EXT.KMKX.SC.Y.0085.141110T1800Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 AM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST WEDNESDAY. * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS LATER THIS MORNING. GUSTS TO 25 KNOTS. THE WINDS WILL THEN VEER TO THE WEST TO NORTHWEST AT 15 TO 25 KNOTS BY OR SHORTLY AFTER SUNRISE TUESDAY...LINGERING THROUGH WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET TODAY. WAVES HEIGHTS WILL DIMINISH SLIGHTLY LATER TONIGHT INTO TUESDAY MORNING... BEFORE INCREASING TO 3 TO 5 FEET TUESDAY AFTERNOON INTO WEDNESDAY. HIGHEST WAVES WILL TOWARD THE OPEN WATERS DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
153 WHUS73 KMKX 101535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST MON NOV 10 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY THROUGH WEDNESDAY... .STRONG LOW PRESSURE WILL OVER THE CENTRAL PLAINS WILL TRACK ACROSS SOUTHEAST WISCONSIN TONIGHT. A TIGHTENING PRESSURE GRADIENT AHEAD OF THIS SYSTEM WILL RESULT IN INCREASING EAST THEN SOUTHEAST WINDS TODAY THROUGH TONIGHT. THESE ONSHORE WINDS ARE EXPECTED TO BUILD HIGH WAVES BY THIS AFTERNOON. THE WINDS AND WAVES WILL DECREASE FOR A TIME TONIGHT INTO EARLY TUESDAY MORNING...AS THE LOW PASSES OVERHEAD. STRONG WEST TO NORTHWEST WINDS WILL THEN SPREAD ACROSS THE NEAR SHORE WATERS ON TUESDAY...AS THE LOW HEADS OFF TO THE EAST. THESE GUSTY WINDS ARE THEN EXPECTED TO CONTINUE THROUGH WEDNESDAY...AS MUCH COLDER AIR SPREADS INTO THE REGION. LMZ643>646-102345- /O.CON.KMKX.SC.Y.0085.141110T1800Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS LATER THIS MORNING. GUSTS TO 25 KNOTS. THE WINDS WILL THEN VEER TO THE WEST TO NORTHWEST AT 15 TO 25 KNOTS BY OR SHORTLY AFTER SUNRISE TUESDAY...LINGERING THROUGH WEDNESDAY. * WAVES: BUILDING TO 3 TO 7 FEET TODAY. WAVES HEIGHTS WILL DIMINISH SLIGHTLY LATER TONIGHT INTO TUESDAY MORNING...BEFORE INCREASING TO 3 TO 5 FEET TUESDAY AFTERNOON INTO WEDNESDAY. HIGHEST WAVES WILL TOWARD THE OPEN WATERS...DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
735 WHUS73 KMKX 102124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST MON NOV 10 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY... .STRONG LOW PRESSURE WILL TRACK ACROSS FAR SOUTHEAST WISCONSIN TONIGHT. A TIGHT PRESSURE GRADIENT AHEAD OF THIS SYSTEM WILL CONTINUE TO BRING GUSTY ONSHORE WINDS INTO THIS EVENING. THESE ONSHORE WINDS WILL BRING HIGH WAVES. THE WINDS AND WAVES WILL DECREASE FOR A TIME LATER TONIGHT INTO EARLY TUESDAY MORNING...AS THE LOW PASSES OVERHEAD. STRONG WEST TO NORTHWEST WINDS WILL THEN SPREAD ACROSS THE NEAR SHORE WATERS ON TUESDAY...AS THE LOW HEADS OFF TO THE EAST. THESE GUSTY WINDS ARE THEN EXPECTED TO CONTINUE THROUGH WEDNESDAY...AS MUCH COLDER AIR SPREADS INTO THE REGION. HIGH WAVES ARE EXPECTED TOWARD AND OVER THE OPEN WATERS. LMZ643>646-110530- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: SOUTHEAST 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS. WINDS WILL WEAKEN FOR A TIME LATER TONIGHT INTO EARLY TUESDAY MORNING. THE WINDS WILL THEN VEER TO THE WEST NORTHWEST AT 15 TO 25 KNOTS BY LATER TUESDAY MORNING...LINGERING THROUGH WEDNESDAY. * WAVES: 3 TO 6 FEET INTO THIS EVENING. WAVES HEIGHTS WILL DIMINISH SLIGHTLY LATER TONIGHT INTO TUESDAY MORNING...BEFORE INCREASING TO 3 TO 5 FEET TUESDAY AFTERNOON INTO WEDNESDAY. HIGHEST WAVES WILL TOWARD THE OPEN WATERS...DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
157 WHUS73 KMKX 110336 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CST MON NOV 10 2014 ...BRISK WINDS EXPECTED THROUGH WEDNESDAY... .LOW PRESSURE WILL TRACK NORTHEAST ACROSS FAR SOUTHEAST WISCONSIN AND SOUTHERN LAKE MICHIGAN LATE TONIGHT. AFTER ITS PASSAGE...BRISK NORTHWEST WINDS WILL THEN DEVELOP AS A STRONG COLD FRONT PASSES. THE BRISK WINDS ARE THEN EXPECTED TO CONTINUE THROUGH WEDNESDAY...AS MUCH COLDER AIR SPREADS INTO THE REGION. HIGH WAVES ARE EXPECTED TOWARD OPEN WATER. LMZ643>646-111145- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 PM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: SOUTH 10 TO 20 KNOTS...VEERING NORTH LATE TONIGHT WITH HIGHER WIND GUSTS. NORTHWEST WINDS 15 TO 20 KNOTS TUESDAY BACKING WEST FOR WEDNESDAY. WIND GUSTS OF 25 TO 30 KNOTS. * WAVES: 2 TO 4 FEET. MUCH HIGHER WAVES TOWARD OPEN WATER FROM TUESDAY AFTERNOON INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
523 WHUS73 KMKX 110949 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CST TUE NOV 11 2014 ...BRISK WINDS EXPECTED TO CONTINUE THROUGH WEDNESDAY... .LOW PRESSURE OVER SOUTHERN LAKE MICHIGAN WILL CONTINUE TO TRACK NORTHEAST ACROSS LOWER MICHIGAN TODAY. A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL DEVELOP OVER THE NEAR SHORE WATERS THIS MORNING AND CONTINUE THROUGH WEDNESDAY. THIS PRESSURE GRADIENT AND MUCH COLDER AIR SPREADING ACROSS LAKE MICHIGAN WILL CAUSE A PROLONGED PERIOD OF GUSTY WINDS AND HIGHER WAVES. NORTH WINDS THIS MORNING WILL BACK TO THE NORTHWEST AND WEST LATER TODAY AND TONIGHT. THIS WILL CAUSE THE HIGHER WAVES NEAR THE SHORE TO SET UP TOWARD THE OPEN WATERS. LMZ643>646-111800- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: NORTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BACKING TO THE NORTHWEST LATER TODAY AND INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TODAY. HIGHEST WAVES SETTING UP TOWARD THE OPEN WATER TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
117 WHUS73 KMKX 111532 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CST TUE NOV 11 2014 ...BRISK WINDS TO CONTINUE THROUGH WEDNESDAY... .LOW PRESSURE OVER SOUTHERN LAKE MICHIGAN WILL TRACK NORTHEAST ACROSS LOWER MICHIGAN TODAY. A STRONG PRESSURE GRADIENT OVER THE NEAR SHORE WATERS WILL PERSIST THROUGH WEDNESDAY. THIS PRESSURE GRADIENT AND MUCH COLDER AIR SPREADING ACROSS LAKE MICHIGAN WILL CAUSE A PROLONGED PERIOD OF GUSTY WINDS AND HIGHER WAVES. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-112230- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 AM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TODAY. HIGHEST WAVES SETTING UP TOWARD THE OPEN WATER TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
544 WHUS73 KMKX 112141 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CST TUE NOV 11 2014 ...BRISK NORTHWEST WINDS TO CONTINUE THROUGH WEDNESDAY... .LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL TRACK NORTHEAST OVERNIGHT. A STRONG PRESSURE GRADIENT OVER THE NEAR SHORE WATERS WILL PERSIST THROUGH WEDNESDAY. THIS PRESSURE GRADIENT AND MUCH COLDER AIR SPREADING ACROSS LAKE MICHIGAN WILL CAUSE A PROLONGED PERIOD OF GUSTY WINDS AND HIGHER WAVES. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-120545- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS IN THE AFTERNOON... BACKING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT THROUGH WEDNESDAY AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET LATE WEDNESDAY AFTERNOON. HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
610 WHUS73 KMKX 120313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CST TUE NOV 11 2014 ...BRISK NORTHWEST TO WEST WINDS TO CONTINUE THROUGH WEDNESDAY... .STRONG LOW PRESSURE OVER LAKE HURON WILL CONTINUE INTO CANADA WHILE STRONG POLAR HIGH PRESSURE PREVAILS OVER THE NORTHERN HIGH PLAINS. THE PRESSURE GRADIENT BETWEEN THE TWO SYSTEMS WILL MAINTAIN BRISK WINDS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-121115- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 PM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS BACKING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON WEDNESDAY. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 2 FEET LATE WEDNESDAY AFTERNOON. HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
818 WHUS73 KMKX 120940 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CST WED NOV 12 2014 ...BRISK WEST WINDS TO CONTINUE TODAY... .A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO CONTRIBUTE TO GUSTY WEST WINDS TODAY. WIND GUSTS WILL REACH 25 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE OVER THE OPEN WATERS OF THE LAKE. THE PRESSURE GRADIENT WILL WEAKEN SLIGHTLY TONIGHT INTO THURSDAY ALLOWING WINDS TO WEAKEN AND BECOME LESS GUSTY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 6 PM TODAY. LMZ643>646-121745- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET AT THE SHORE...3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
257 WHUS73 KMKX 121515 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 AM CST WED NOV 12 2014 ...BRISK WEST WINDS THROUGH THE AFTERNOON... .A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO CONTRIBUTE TO GUSTY WEST WINDS TODAY. WIND GUSTS WILL REACH 25 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF THE LAKE. THE PRESSURE GRADIENT WILL WEAKEN SLIGHTLY TONIGHT INTO THURSDAY ALLOWING WINDS TO WEAKEN AND BECOME LESS GUSTY. LMZ643>646-122200- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 AM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET AT THE SHORE...3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
590 WHUS73 KMKX 122133 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CST WED NOV 12 2014 ...BRISK WEST WINDS DIMINISHING LATE THIS AFTERNOON... .THE PRESSURE GRADIENT WILL WEAKEN SLIGHTLY OVER LAKE MICHIGAN TONIGHT. WIND GUSTS WILL DIMINISH TO AROUND 20 KNOTS TONIGHT. THUS... THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF THE LAKE AND WILL ALSO SUBSIDE BELOW 4 FEET. LMZ643>646-130000- /O.CON.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY EVENING. WINDS DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET AT THE SHORE...3 TO 5 FEET TOWARD THE OPEN WATER THROUGH EARLY EVENING. WAVES SUBSIDING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
109 WHUS73 KMKX 122356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 556 PM CST WED NOV 12 2014 LMZ643>646-130100- /O.EXP.KMKX.SC.Y.0085.000000T0000Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 556 PM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. WEST TO NORTHWEST WIND GUSTS WILL REMAIN BELOW 22 KNOTS FOR TONIGHT. LOW WAVE HEIGHTS ARE EXPECTED OVER THE NEARSHORE WATERS. $$ WWW.WEATHER.GOV/MKX MG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 3:32 PM CST, 15 minutes earlier.
Area forecast discussion, Nov 9, 3:32 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CST SUN NOV 9 2014
.SHORT TERM...
.TONIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.
COLD FRONT IS EXPECTED SLIDE SOUTHEAST THROUGH THE AREA THIS
EVENING...AND STALL SOUTH OF THE AREA LATER TONIGHT. AREA OF LOW
LEVEL FRONTOGENESIS WILL ACCOMPANY THE FRONT AND LINGER OVER THE
AREA INTO TONIGHT. 500 MB VORTICITY MAXIMUM ALSO SLIDES EAST
SOUTHEAST THROUGH THE AREA THROUGH THE EVENING HOURS.
THESE FEATURES SHOULD COMBINE WITH FAIRLY MOIST AIR COLUMN TO BRING
DECENT CHANCES FOR LIGHT RAIN TO THE AREA THIS EVENING INTO THE
EARLY MORNING HOURS ON MONDAY. MESOSCALE MODELS ALSO SHOWING THIS
RAIN PUSHING EAST THROUGH THE AREA DURING THIS TIME.
CHANCES FOR A MIX OF LIGHT RAIN/LIGHT SNOW/LIGHT SLEET ARE POSSIBLE
IN THE NORTHERN HALF OF THE AREA LATER TONIGHT INTO EARLY MONDAY
MORNING...AS TEMPERATURES IN THE LOW LEVELS DROP NEAR THE FREEZING
MARK. ANY ACCUMULATIONS WOULD BE A FEW TENTHS OF AN INCH OR SO IN
THE FAR NORTHERN COUNTIES...ON GRASSY AREAS.
TEMPERATURES SHOULD WARM QUICKLY MONDAY...WITH WARM AIR ADVECTION
OCCURRING OVER THE AREA. THIS SHOULD CHANGE THE PRECIPITATION TO ALL
LIGHT RAIN. BEST FOCUS FOR THE WARM AIR ADVECTION WILL SHIFT
NORTHWARD DURING THE DAY...SO ENDED POPS IN THE SOUTH AS THE DAY
GOES ON. BEST UPWARD VERTICAL MOTION WITH UPPER DIVERGENCE AND MID
LEVEL FRONTOGENESIS WILL REMAIN NORTHWEST OF THE AREA ON MONDAY AS
WELL. HIGHS SHOULD REACH AROUND 40 NORTH TO THE LOWER 50S FAR SOUTH.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.
THE MAIN UPPER LEVEL TROUGH SAGS INTO THE NORTHERN ROCKIES AND
NORTH CENTRAL U.S. WITH THE LEAD SHORTWAVE MOVING ACROSS
WISCONSIN. THIS RESULTS IN 250 MB UPPER DIVERGENCE MONDAY NIGHT
INTO TUESDAY MORNING. THE NAM/GFS AND 00Z ECMWF ARE SHOWING A
MID LEVEL SHORTWAVE MOVING ACROSS SOUTHERN WISCONSIN TUESDAY
MORNING. THIS RESULTS IN WEAK TO MODERATE 700 MB UPWARD MOTION.
THE NAM/GFS/ AND ECMWF ALL TAKE THE SURFACE LOW FROM THE
IOWA/ILLINOIS BORDER AREA LATE MONDAY EVENING TO SOUTHEAST
WISCONSIN EARLY TUESDAY MORNING...REACHING NORTHERN LOWER
MICHIGAN LATE TUESDAY AFTERNOON. THE GFS IS JUST A LITTLE WEAKER
THAN THE NAM/ECMWF. THIS RESULTS IN KEEPING THE HEAVIER
PRECIPITATION OVER NORTHERN AND WEST CENTRAL AREAS OF
WISCONSIN...ALTHOUGH MODERATE AMOUNTS AFFECT AREAS NORTH OF A LINE
FROM LONE ROCK TO SHEBOYGAN. HOWEVER THIS AREA IS INITIALLY WARM
AND BY THE TIME IT COOLS THE HEAVIEST PRECIPITATION DIMINISHES.
AS THE LOW PULLS AWAY TO THE NORTHEAST...THE THERMAL PROFILE
EVENTUALLY COOLS ENOUGH FOR SNOW...EVEN IN THE SOUTHEAST. HOWEVER
BY THE TIME THIS HAPPENS THE PRECIPITATION IS DIMINISHING.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH.
THE LARGE UPPER TROUGH WILL EXTEND ACROSS THE NORTHERN PLAINS AND
UPPER GREAT LAKES. 700 MB RH DRIES BUT 925 MB RH IS STILL RATHER
HIGH...SO EXPECT STRATOCUMULUS...WITH SOME BREAKS IN THE CLOUD
COVER POSSIBLE.
SURFACE HIGH PRESSURE BUILDS OVER THE NORTHERN ROCKIES AND
NORTHERN PLAINS WITH A COLD NORTHWEST FLOW ACROSS WISCONSIN. THIS
WILL RESULT IN BRISK NORTH WINDS AND COLD TEMPERATURES. 1000 TO
500 MB THICKNESS VALUES FALL TO AROUND 520/530 DECAMETERS BY NOON
WEDNESDAY.
.LONG TERM...
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE HIGH.
THE TROUGH AXIS OF ONE SHORTWAVE IN THE LARGE UPPER TROUGH WILL
MOVE ACROSS WISCONSIN WEDNESDAY NIGHT...THEN MOVING TO THE EASTERN
GREAT LAKES THURSDAY.
HIGH PRESSURE BUILDS OVER THE NORTHERN PLAINS WITH A COLD NORTHWEST
FLOW CONTINUING ACROSS SOUTHERN WISCONSIN. THIS WILL RESULT IN
COLD TEMPERATURES. 1000 TO 500 MB THICKNESS VALUES ARE ONLY AROUND
510/516 DECAMETERS AS THE HIGH EXTENDS ACROSS THE PLAINS TOWARDS
THE MISSISSIPPI VALLEY REGION.
APPEARS THE LAKE EFFECT PRECIPITATION WILL STAY EAST/OUT OVER LAKE
MICHIGAN. HOWEVER SOME LIGHT SNOW/FLURRIES MAY OCCUR WITH THE
PASSAGE OF THE TROUGH AXIS.
.FRIDAY AND SATURDAY...FORECAST CONFIDENCE HIGH.
A SECOND SHORTWAVE EXITS THE NORTHERN ROCKIES AND MOVES INTO THE
NORTHERN PLAINS...RE-ENFORCING THE BROAD TROUGH OVER THE U.S.
THE CENTER OF THE LARGE HIGH IS EXPECTED TO EXTEND ACROSS
WISCONSIN AND THE OHIO RIVER VALLEY FRIDAY. THIS HIGH DROPS SOUTH
ON THE GFS WITH A WEAK TROUGH OVER THE WESTERN GREAT LAKES
SATURDAY...WHILE THE 12Z ECMWF HAS THE HIGH LINGERING LONGER INTO
SATURDAY. EITHER WAY THE COLD TEMPERATURES WILL CONTINUE.
.SUNDAY...FORECAST CONFIDENCE HIGH.
SURFACE HIGH PRESSURE WEAKENS A LITTLE AS THE NEXT MID/UPPER LEVEL
SHORTWAVE REACHES WISCONSIN....WITH SOUTHERN WISCONSIN STILL IN
THE COLD AIR.
&&
.AVIATION/00Z TAFS/...
VFR CONDITIONS ARE EXPECTED THIS EVENING ACROSS TAF SITES. MIDDLE TO
HIGH CLOUDS WILL LINGER TONIGHT. THESE CLOUD BASES WILL GRADUALLY
LOWER TO MVFR LEVELS AFTER 08Z MONDAY...AND TO AROUND 1000 FEET
ABOVE GROUND LEVEL BY 16Z MONDAY. THESE SHOULD THEN LINGER MONDAY
AFTERNOON.
SOUTHWEST WINDS WILL WEAKEN INTO THE EVENING...AS COLD FRONT MOVES
SOUTH INTO THE AREA. LIGHT WINDS WILL BECOME NORTHEAST BY 06Z
MONDAY...AND EAST WITH INCREASING MAGNITUDES AFTER 12Z MONDAY.
AREA OF LIGHT RAIN MAY AFFECT TAF SITES BETWEEN 00Z AND 08Z MONDAY.
FOR NOW...USED VICINITY SHOWER WORDING DUE TO SOME UNCERTAINTY IN
AREAL COVERAGE.
MAY SEE A MIX WITH LIGHT SNOW AT MADISON BETWEEN 08Z AND 13Z
MONDAY...BUT LEFT OUT OF TAFS DUE TO LOW CONFIDENCE. A DUSTING OF
SNOW ON GRASSY AREAS MAY BE POSSIBLE DURING THAT TIME...BUT RUNWAYS
WILL REMAIN WET. MAIN PRECIPITATION WILL BE MAINLY NORTH OF TAF
SITES ON MONDAY.
&&
.MARINE...
ISSUED A SMALL CRAFT ADVISORY FOR LATE MONDAY AFTERNOON INTO
WEDNESDAY...AS BRISK ONSHORE WINDS BRING HIGH WAVES LATE MONDAY
AFTERNOON AND EVENING.
WINDS WILL THEN SHIFT TO THE WEST NORTHWEST BY TUESDAY
AFTERNOON...AFTER THE LOW MOVES THROUGH THE REGION. GUSTY WEST
NORTHWEST WINDS ARE EXPECTED INTO WEDNESDAY...BRINGING HIGH WAVES
ONCE AGAIN...WITH A TIGHT PRESSURE GRADIENT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 3 PM MONDAY TO 6 PM CST WEDNESDAY FOR
LMZ643>646.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...WOOD
MONDAY NIGHT THROUGH SUNDAY...HENTZHazardous weather outlook, Nov 9, 3:28 PM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CST SUN NOV 9 2014 WIZ046-047-051-052-056>060-062>072-102130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A STRONG LOW PRESSURE SYSTEM TRACKING THROUGH THE SOUTHERN GREAT LAKES EARLY THIS WEEK COULD BRING LIGHT ACCUMULATIONS NORTH OF MILWAUKEE AND MADISON. FOR THOSE TRAVELING INTO NORTHERN WISCONSIN...A FOOT OR MORE OF SNOW IS EXPECTED THERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-102130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY AFTERNOON INTO MONDAY NIGHT...WITH BRISK EAST TO NORTHEAST WINDS BRINGING HIGH WAVES. SMALL CRAFT ADVISORY CONDITIONS ARE THEN EXPECTED MUCH OF THE TIME FROM TUESDAY INTO WEDNESDAY. EXITING LOW PRESSURE WILL BE FOLLOWED BY BRISK NORTHWEST WINDS AND HIGH WAVES TOWARD OPEN WATERS DURING THIS PERIOD. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:00 AM CST | Small Craft Advisory | MKX | 13 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.